Vitamin C Allergy

Posted by Sarah on 12/20/2006

Vitamin C Allergy? I take high doses of Vitamin C whenever I get a cold. I always get a rash on my abdomen, breasts and underarms afterward. I don't know if the vitamin C causes it, but I wonder now if the two are linked.

Replied by Ted
Bangkok, Thailand
384 posts

Sarah: Often the coloring and fillers do cause reaction. The other is vitamin C should ideally be pH balanced. Often it is not. Usually sodium ascorbate is ideally. Usually best way to deal with a cold is moderation and the use of several supplements. For me it is taking baking soda, sodium ascorbate, and some zinc supplements. Most helpful is zinc acetate/zinc gluconate. Colds are often caught by the hands in about a majority of the cases. Usually simple detergents will kill them since they are alkaline and the detergents will dissolve the protein coating protecting the viruses.


NEXT